# SDR GTIA2019101334696

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 13,989 hours, 6,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY EXIT DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICED L2 EMERG EXIT DOOR ASSIST BOTTLE IAW AMM 52-22-00. OPS CHECK AND LEAK CHECK GOOD.
